# SDR ASAA2014052407907

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 23,167 hours, 7,179 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 6409
- Condition: Failed
- Location: Nr 2 Eng A/I Sys
- Part time: 14,675 hours, 4,546 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE INTERMITENT AMBER "TAI" INDICATION.  ACFT GROUNDED. REPLACED NR 2 ENGINE WIRE HARNESS IAW AMM 71-51-03.  TAI AMBER LIGHT EXTINGUISHED BUT FOUND TAI BLUE VALVE OPEN LIGHT WILL NOT EXTINGUISH.  REPLACED NR 2 ENGINE TAI VALVE IAW AMM 30-21-11.  OPS CKS GOOD.  PERFORMED POWERPLANT TEST REF TABLE, TASK 71-00-00-800-811-FOO, TESTS 7 AND 12.
